# SDR IXXA1100520

- Difficulty date: August 9, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Boost Pump
- Part time: 91,984 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 3 MAIN TANK BOOST PUMP C/B`S POPPED.  THE CREW PERFORMED COM PROCEDURES, BUT NO HELP.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT AND FOUND NR 2 PIN RECESSED AT BOOST PUMP CONNECTOR PLUG.  THEY REPLACED NR 3 MAIN TANK FUEL BOOST PUMP WIRING HARNESS IAW MM.  OPS CK GOOD IAW MM 28-13-05.  ACFT RETURNED TO SERVICE.
